# SDR DALA2021040501985

- Difficulty date: March 31, 2021
- Submitted: April 5, 2021
- Operation: Air carrier
- Aircraft: N6708D
- Make and model: Boeing 757232
- Aircraft serial: 30480
- Aircraft time: 67,760 hours, 25,073 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Debonded
- Location: Nr 6 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6708 THERE ARE (2) INDICATIONS OF DISBONDS NOTED ON THE #6 SLAT UPPER SURFACE I/B SIDE. CORRECTIVE ACTION: ACCOMPLISHED PERMANENT REPAIR ON #6 SLAT UPPER T/E WEDGE UPPER SURFACE IAW B757-200 SRM. (1769602)
